Advertisement

Hochschild Cohomology for Algebras of Semidihedral Type. VIII. The Family SD(2B)1

  • A. I. GeneralovEmail author
  • A. A. Zaykovskiy
Article

The Hochschild cohomology groups for algebras of semidihedral type, that are contained in the family SD(2B)1 (from the famous K. Erdmann’s classification), are computed. In the calculation, a construction of the minimal bimodule resolution for algebras from the family under discussion, that is defined in the present paper, is used.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. I. Generalov and A. A. Zaikovskii, “On derived equivalence of algebras of semidihedral type with two simple modules,” Zap. Nauchn. Semin. POMI, 452, 70–85 (2016).zbMATHGoogle Scholar
  2. 2.
    K. Erdmann, “Blocks of tame representation type and related algebras,” Lecture Notes Math., 1428 (1990).Google Scholar
  3. 3.
    A. I. Generalov, “Hochschild cohomology of algebras of semidihedral type. III. The family SD(2B)2 in characteristic 2,” Zap. Nauchn. Semin. POMI, 400, 133–157 (2012).Google Scholar
  4. 4.
    A. I. Generalov, “Hochschild cohomology of algebras of semidihedral type. VI. The family SD(2B)2 in characteristic different from 2,” Zap. Nauchn. Semin. POMI, 443, 61–77 (2016).Google Scholar
  5. 5.
    A. I. Generalov, “Hochschild cohomology of algebras of semidihedral type. VII. Algebras with a small parameters,” Zap Nauchn. Semin. POMI, 452, 52–69 (2016).Google Scholar
  6. 6.
    K. Erdmann, “Algebras and semidihedral defect groups. I,” Proc. London Math. Soc., 57, No. 1, 109–150 (1988).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    K. Erdmann, “Algebras and semidihedral defect groups. II,” Proc. London Math. Soc., 60, No. 1, 123–165 (1990).Google Scholar
  8. 8.
    Yu. V. Volkov, A. I. Generalov, and S. O. Ivanov, “On construction of bimodule resolutions with the help of Happel’s lemma,” Zap. Nauchn. Semin. POMI, 375, 61–70 (2010).zbMATHGoogle Scholar
  9. 9.
    M. A. Antipov and A. I. Generalov, “Cohomology of algebras of semidihedral type, II,” Zap. Nauchn. Semin. POMI, 289, 9–36 (2002).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.St. Petersburg State UniversitySt. PetersburgRussia

Personalised recommendations